Finite $p$-groups whose non-central cyclic subgroups have cyclic quotient groups in their centralizers
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 367-376
Published online March 31, 2015
Lihua Zhang, Jiao Wang, and Haipeng Qu
Beijing University of Posts and Telecommunications, Shanxi Normal University, Shanxi Normal University
Abstract : In this paper, we classified finite $p$-groups $G$ such that $$C_G(x)/\langle x\rangle$$ is cyclic for all non-central elements $x\in G$. This solved a problem proposed By Y. Berkovoch.
Keywords : centralizers, non-central elements, normal rank, $p$-groups of maximal class
MSC numbers : 20D15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd